Geometry and arithmetic of certain log K3 surfaces
Annales de l'Institut Fourier, Volume 67 (2017) no. 5, pp. 2167-2200.

In this paper we describe a classification of smooth log K3 surfaces whose geometric Picard group is trivial and which can be embedded as complements of simple normal crossing anti-canonical divisors in del Pezzo surfaces. We show that such a log K3 surface can be compactified into a del Pezzo surface of degree 5, with a compactifying divisor a cycle of five (-1)-curves, and is in fact determined up to isomorphism by the Galois action on the dual graph of the compactifying divisor. When the ground field is the field of rational numbers and the Galois action is trivial, we prove that the set of integral points is not Zariski dense on any integral model. We also show that the Brauer Manin obstruction is not the only obstruction for the integral Hasse principle on such log K3 surfaces, even when their compactification is “split”.

Dans cet article, on décrit une classification de surfaces log K3 lisses dont le groupe de Picard géométrique s’annule, et qui peuvent être réalisées comme compléments de diviseurs anti-canoniques à croisements normaux simples dans les surfaces de del Pezzo. On montre qu’une telle surface log K3 admet une compactification en une surface de del Pezzo de degree 5, avec un lacet de cinq (-1)-courbes comme complément, et qu’elle est déterminée à isomorphisme près par l’action de Galois sur le graphe dual du lacet. Quand le corps de base est le corps de nombres rationnels et l’action de Galois est triviale, on montre que l’ensemble des points entiers n’est pas Zariski dense sur n’importe quel modèle entier. On montre également que l’obstruction de Brauer–Manin n’est pas la seule obstruction au principe de Hasse entier pour de telles surfaces log K3, même quand ils admettent une compactification « scindée ».

Received:
Accepted:
Published online:
DOI: 10.5802/aif.3132
Classification: 14J10, 14J28, 14G99
Keywords: log K3 surfaces, integral points
Mot clés : surfaces log K3, points entiers
Harpaz, Yonatan 1

1 Institut des Hautes Études Scientifiques Le Bois-Marie 35, route de Chartres 91440, Bures-sur-Yvette (France)
@article{AIF_2017__67_5_2167_0,
     author = {Harpaz, Yonatan},
     title = {Geometry and arithmetic of certain log {K3} surfaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2167--2200},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {5},
     year = {2017},
     doi = {10.5802/aif.3132},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.3132/}
}
TY  - JOUR
AU  - Harpaz, Yonatan
TI  - Geometry and arithmetic of certain log K3 surfaces
JO  - Annales de l'Institut Fourier
PY  - 2017
SP  - 2167
EP  - 2200
VL  - 67
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.3132/
DO  - 10.5802/aif.3132
LA  - en
ID  - AIF_2017__67_5_2167_0
ER  - 
%0 Journal Article
%A Harpaz, Yonatan
%T Geometry and arithmetic of certain log K3 surfaces
%J Annales de l'Institut Fourier
%D 2017
%P 2167-2200
%V 67
%N 5
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.3132/
%R 10.5802/aif.3132
%G en
%F AIF_2017__67_5_2167_0
Harpaz, Yonatan. Geometry and arithmetic of certain log K3 surfaces. Annales de l'Institut Fourier, Volume 67 (2017) no. 5, pp. 2167-2200. doi : 10.5802/aif.3132. http://www.numdam.org/articles/10.5802/aif.3132/

[1] Chambert-Loir, Antoine; Tschinkel, Yuri Igusa integrals and volume asymptotics in analytic and adelic geometry, Confluentes Math., Volume 2 (2010) no. 3, pp. 351-429 | DOI | Zbl

[2] Colliot-Thélène, Jean-Louis Points rationnels sur les fibrations, Higher dimensional varieties and rational points (Budapest, 2001) (Bolyai Society Mathematical Studies), Volume 12, Springer, 2003, pp. 171-221 | Zbl

[3] Colliot-Thélène, Jean-Louis; Wittenberg, Olivier Groupe de Brauer et points entiers de deux familles de surfaces cubiques affines, Am. J. Math., Volume 134 (2012) no. 5, pp. 1303-1327 | DOI | Zbl

[4] Colliot-Thélène, Jean-Louis; Xu, Fei Brauer-Manin obstruction for integral points of homogeneous spaces and representation by integral quadratic forms, Compos. Math., Volume 145 (2009) no. 2, pp. 309-363 | DOI | Zbl

[5] Friedman, Robert On the geometry of anticanonical pairs (2015) (https://arxiv.org/abs/1502.02560v1)

[6] Harbourne, Brian Anticanonical rational surfaces, Trans. Am. Math. Soc., Volume 349 (1997) no. 3, pp. 191-1208 | DOI | Zbl

[7] Harpaz, Yonatan; Skorobogatov, Alexei N. Singular curves and the étale Brauer-Manin obstruction for surfaces, Ann. Sci. Éc. Norm. Supér., Volume 47 (2014) no. 4, pp. 765-778 | DOI | Zbl

[8] Hatcher, Allen Algebraic Topology, Cambridge University Press, 2002, xii+544 pages | Zbl

[9] Iitaka, Shigeru On logarithmic K3 surfaces, Osaka J. Math., Volume 16 (1979), pp. 675-705 | Zbl

[10] Looijenga, Eduard Rational surfaces with an anti-canonical cycle, Ann. Math., Volume 114 (1981), pp. 267-322 | DOI | Zbl

[11] Narkiewicz, Władysław Units in residue classes, Arch. Math., Volume 51 (1988) no. 3, pp. 238-241 | DOI | Zbl

[12] Stacks Project Authors Stacks Project, 2017 (http://stacks.math.columbia.edu)

[13] Van Luijk, Ronald Batyrev-Manin conjecture for K3 surfaces (available at: http://pub.math.leidenuniv.nl/~luijkrmvan/K3Banff/talks/Luijk.pdf.)

[14] Várilly-Alvarado, Anthony Arithmetic of del Pezzo surfaces, Birational Geometry, Rational Curves, and Arithmetic, Springer, 2013, pp. 293-319 | Zbl

[15] Zhang, Deqi On Iitaka surfaces, Osaka J. Math., Volume 24 (1987) no. 2, pp. 417-460 | Zbl

[16] Zhu, Yi Log rationally connected surfaces, Math. Res. Lett., Volume 23 (2016) no. 5, pp. 1527-1536 | DOI | Zbl

Cited by Sources: